Journal of Kufa for Mathematics and Computer

Published by University of Kufa

ISSN: 1171-2076

Language: Arabic and English

Subjects: Mathematics
Issues About Editorial Board Contact Info Author Guide Submit Article

2014 Volume 2, Issue 1


Design an Engineering Model of Electronic Instructional Content

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 1-12
 
 

Solving Some Kinds of Non-Linear Homogeneous Ordinary Differential Equations of Second Order

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 6-13
 
 

Stability of Linear Large Scale System

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 14-21
 
 

PROPOSED METHOD OF INFORMATION HIDING IN IMAGE

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 22-27
 

T- SEQUENTIALLY ABSOLUTELY CLOSED SPACES

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 28-30
 
 

(k,n,f)-arcs of Type (n-11,n) and monoidal (k,n,f)-arc in PG(2,11)

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 39-47
 

Parameter Estimation of Binomial distribution using T.O.M with Exponential Family

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 48-51
 

On Geometry of Viasman-Gray Manifold

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 56-63
 
 

Analysis and Detection the Computer Script Worms

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 69-75
 

THE COMPACT OF THE COMPOSITION OPERATOR

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 76-81
 
 

V-SEMI-CONNECTED SPACES

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 91-94
 

Alpha Star Generalized ω - Closed Sets in Bitopological Spaces

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 95-102
 

Weighted (k,n)–arcs of Type (n-4,n) in PG(2, 8)

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 103-112
 

ARTIFICIAL NEURAL NETWORK IMPLEMENTATION FOR SOLVING LINEARPROGRAMMING MODELS

Journal of Kufa for Mathematics and Computer, 2014, Volume 2, Issue 1, pages 113-121